MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL/TIBIAL CHECKPOINT KIT -(STERILE); STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. FEMORAL/TIBIAL CHECKPOINT KIT -(STERILE); STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 111645
Medical Device Problem Codes Break (1069); Device Slipped (1584)
Health Effect - Clinical Codes Deposits (1809); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
At (b)(6) hospital with mr (b)(6), while removing tibial checkpoint following a mako tka the tip of the checkpoint broke off into the patients cortical bone.Approximately 3-5 mm remains in situ in the patients tibial tuberosity.Right mako triathlon.Tip of the tibial checkpoint remains in the patients bone.
 
Additional Manufacturer Narrative
Reported event: at (b)(6) hospital with (b)(6), while removing tibial checkpoint following a mako tka the tip of the checkpoint broke off into the patients cortical bone.Approximately 3-5 mm remains in situ in the patients tibial tuberosity.Right mako triathlon tip of the tibial checkpoint remains in the patients bone.Product evaluation: the product was not returned and available for evaluation.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: product history review was not performed as the lot number was incorrect.Complaint history review: complaint history review was not performed as the lot number was product history review was not performed as the lot number was incorrect.Conclusions: the failure could not be confirmed as the product was not returned.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text : device not returned.
 
Event or Problem Description
At (b)(6) hospital with (b)(6), while removing tibial checkpoint following a mako tka the tip of the checkpoint broke off into the patients cortical bone.Approximately 3-5 mm remains in situ in the patients tibial tuberosity.Right mako triathlon tip of the tibial checkpoint remains in the patients bone.

Brand Name
FEMORAL/TIBIAL CHECKPOINT KIT -(STERILE)
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9191238
Report Number3005985723-2019-00735
Device Sequence Number19454500
Product Code OLO
UDI-Device Identifier00848486029494
UDI-Public00848486029494
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K143752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111645
Device Lot Number02272019-4
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer12/15/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient Weight65